# SDR 9516229968

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Jack Support
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND CORROSION ON THE JACK SUPPORT FITTING.  REPLACED FITTING PER SRM 51-01 AND DWG 59-17491.
